# SDR SWIA2025051201

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,907 hours, 44,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNINGC: MEL 32-30-1CAT: AREPAIRS DUE 1 FLIGHT DAY.  GEAR DISAGREE WARNING AFTER GEAR SELECTED UP. NOSE GEAR REMAINED DOWN. QRH COMPLIED WITH AND RECEIVED SUBSEQUENT DOWN AND 3 GREEN INDICATION. LANDED UNEVENTFUL.   (FLIGHT 4784)   FWA--DEFERRED THE THE LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS COMPLIED WITH; PLACARDS INSTALLED. CAT II NOT AUTHORISED.
